# SDR EE4Y2024031919618

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT ENGINEERING ORDER E5331-0011 AT FR43 RH WITH OPEN HOLE CRACKED AT MILLED FRAME LAYER WAS FOUND.AIRBUS WAS CONTACTED ASKING REPAIR INSTRUCTIONS.AIRBUS PROVIDED REPAIR INSTRUCTIONS AND FR43 RHS FOOT COUPLING WITH HOLE CRACK INDICATION WAS REPLACED AS PER COOPESA ENGINEERING ORDER COO-EO-2024-19353-R01 .AND ALLEGIANT EROR5331-0064-R00.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 NRI 2-20.
